MAUDE Adverse Event Report: ARTHREX, INC. FBRTK SPDBRG IMP SYS W/ BC SWVLK; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. FBRTK SPDBRG IMP SYS W/ BC SWVLK; NON-DEGRADABLE FIXATN FASTENER
Model Number FBRTK SPDBRG IMP SYS W/ BC SWVLK
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 7/30/2025, an fda medwatch notification was received via email.A facility representative reported that the tip of an anchor from an ar-2600fsb-1 fibertak speedbridge implant system broke.The anchor applicator was removed, and the break was visualized.The broken tip was successfully retrieved from the patient¿s shoulder intact.It was matched to the broken anchor, and all pieces were confirmed to be accounted for.This was discovered during an rcr procedure on (b)(6) 2025.
 
Event or Problem Description
Additional information was received on 08/14/2025: specifically, the 4.75 mm knotless biocomposite swivelock sp anchor from the ar-2600fsb-1 fibertak speedbridge implant system broke during the procedure.The case was completed using additional readily available implants, resulting in no delay in case progression or completion.There was no report of additional anesthesia administered.The part number of the implant used to complete the case is unknown.
 
Additional Manufacturer Narrative
Additional information: b5, g3.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to misalignment insertion, and/or prying/leveraging of the device during insertion.

Brand Name
FBRTK SPDBRG IMP SYS W/ BC SWVLK
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22815941
Report Number1220246-2025-03515
Device Sequence Number21008480
Product Code MBI
UDI-Device Identifier00888867429857
UDI-Public(01)00888867429857(11)240108(17)271231(10)15190350
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K222263
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFBRTK SPDBRG IMP SYS W/ BC SWVLK
Device Catalogue NumberAR-2600FSB-1
Device Lot Number15190350
Was Device Available for Evaluation? No
Distributor Facility Aware Date07/30/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2025
Supplement Date Received by Manufacturer08/14/2025
10/17/2025
Initial Report FDA Received Date08/15/2025
Supplement Report FDA Received Date08/27/2025
10/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown